# SDR ASAA2023013061683

- Difficulty date: January 26, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 43,755 hours, 12,648 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE ON LANDING. FMC'S CYCLED SEVERAL TIMES ON TAXI IN. GROUNDED - YES. NO HISTORY- RIGHT FMC LOGGED NO FAULTS, LEFT FMC LOGGED "PGM FAULT". PERFORMED B737-800 FIM 34-61 TASK 807. LEFT AND RIGHT FMC'S FUNCTION NORMAL, OK FOR SERVICE. SEAMC ROBERT CONSULTED.
